# SDR CA130430003

- Difficulty date: April 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Ayres S2*
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) A CHIP LIGHT INDICATION CAME ON DURING FLIGHT.  UPON LANDING, THE ENGINE PROPELLER WENT INTO UNCOMMANDED FEATHER AND WOULD NOT COME OUT OF FEATHER.  POST FLIGHT INSPECTIONS FOUND THE ENGINE PROPELLER WAS STIFF TO TURN AND THE OIL FILTER SHOWED A LOT OF SILVERY COLOUR MATERIAL.
